# SDR CHQA201100509

- Difficulty date: December 28, 2011
- Submitted: December 30, 2011
- Operation: Air carrier
- Aircraft: N12530
- Make and model: Emb EMB-135LR
- Aircraft serial: 145533
- Aircraft time: 18,949 hours, 18,043 cycles
- Engine: Allsn AE3007A
- Engine time: 15,082 hours, 14,860 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: 23092900401
- Part serial: 1713
- Condition: Faulty
- Location: Rt Mlg
- Part time: 18,949 hours, 18,043 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT THEY RECEIVED A LANDING GEAR LEVER DISAGREE MESSAGE UPON GEAR RETRACTION.  THE CREW FOLLOWED THE QUICK REFERENCE HANDBOOK AND CYCLED THE LANDING GEAR, AND THE RIGHT MAIN LANDING GEAR SHOWED IN TRANSIT UPON A SECOND GEAR RETRACTION.  THE CREW DECIDED TO RETURN TO KMKE AND DECLARED AN EMERGENCY.  THEY LANDED WITHOUT INCIDENT WITH THE LANDING GEAR SHOWING DOWN AND LOCKED.  MAINTENANCE REPLACED THE RIGHT MAIN LANDING GEAR UPLOCK BOX.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
